PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the root numbers of abelian varieties with real multiplication

Volume 203 / 2022

Lukas Melninkas Acta Arithmetica 203 (2022), 137-163 MSC: Primary 11G10, 14K15; Secondary 11F80, 11G40. DOI: 10.4064/aa210328-2-8 Published online: 11 April 2022


Let $A/K$ be an abelian variety with real multiplication defined over a $p$-adic field $K$ with $p \gt 2$. We show that $A/K$ must have either potentially good or potentially totally toric reduction. In the former case we give formulas of the local root number of $A/K$ under the condition that inertia acts via an abelian quotient on the associated Tate module; in the latter we produce formulas without additional hypotheses.


  • Lukas MelninkasIRMA, Université de Strasbourg
    7, rue René Descartes
    67084 Strasbourg Cedex, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image